EconPapers    
Economics at your fingertips  
 

Spectral Approximation to the Likelihood for an Intrinsic Gaussian Random Field

J. T. Kent and M. Mohammadzadeh

Journal of Multivariate Analysis, 1999, vol. 70, issue 1, 136-155

Abstract: Intrinsic Gaussian random fields generated by conditional autoregressive models are considered. A spectral approximation to the log-likelihood function of an intrinsic random field was given by Künsch. Here a rigorous treatment is given of the comparison between the exact and spectral log-likelihood functions as the domain of observations increases.

Keywords: intrinsic; random; fields; spectral; approximation; conditional; autoregression; Whittle; approximation; trace; class; norm (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91818-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:70:y:1999:i:1:p:136-155

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:70:y:1999:i:1:p:136-155